Asymptotic behavior of solutions to the compressible Navier-Stokes equation in a cylindrical domain

Yoshiyuki Kagei, Takumi Nukumizu

    Research output: Contribution to journalArticlepeer-review

    11 Citations (Scopus)

    Abstract

    Asymptotic behavior of solutions to the compressible Navier-Stokes equation around a given constant state is investigated on a cylindrical domain in R 3, under the no slip boundary condition for the velocity field. The L2 decay estimate is established for the perturbation from the constant state. It is also shown that the time-asymptotic leading part of the perturbation is given by a function satisfying a 1 dimensional heat equation. The proof is based on an energy method and asymptotic analysis for the associated linearized semigroup.

    Original languageEnglish
    Pages (from-to)987-1026
    Number of pages40
    JournalOsaka Journal of Mathematics
    Volume45
    Issue number4
    Publication statusPublished - Dec 2008

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Fingerprint

    Dive into the research topics of 'Asymptotic behavior of solutions to the compressible Navier-Stokes equation in a cylindrical domain'. Together they form a unique fingerprint.

    Cite this